# SDR DL757960597

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ELECT/RUBBER SMELL IN CABIN AREA, SUSPECT OVERHEAD READING PNL.  REMOVED POWER FROM BOTH UTILITY BUSSES.  SMELL WAS MOST PRONOUNCED ON THE LT OF THE CABIN AROUND SEAT ROW 35/36.  CHECKED CABIN WITH ALL LEVELS OF LIGHT AND FAN OPERATION UNABLE TO DETECT ANY LOCALIZED HEAT AREAS OR SMELL ANYWHERE THROUGHT THE CABIN.
